Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

An application of the correlation structure of a Markov chain for the estimation of shift parameters in queueing systems


Authors: O. A. Voina and E. Czapla
Translated by: V. V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 71 (2004).
Journal: Theor. Probability and Math. Statist. 71 (2005), 53-61
MSC (2000): Primary 62M05, 60J27; Secondary 60J99, 93E11
Published electronically: December 28, 2005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem on the estimation of shift parameters of a queueing system $ M/M/1/0$ from distorted data observed during a time interval between two sequential states of the system is considered in this paper. The information about the states of the system is not available. Asymptotic properties of the estimators are studied.


References [Enhancements On Off] (What's this?)

  • 1. O. A. Voĭna and O. O. Zhigaĭlo, On parametric estimates for Markov systems by partially deformed observations, Dopov. Nats. Akad. Nauk Ukr. Mat. Prirodozn. Tekh. Nauki 2 (2001), 70–74 (Ukrainian, with English summary). MR 1837074 (2002c:62128)
  • 2. O. A. Voĭna and E. Chaplya, Estimation of the shift parameters for a queueing system from observations of mixed input and output flows, Dopov. Nats. Akad. Nauk Ukr. Mat. Prirodozn. Tekh. Nauki 8 (2001), 54–57 (Ukrainian, with English summary). MR 1887243
  • 3. A. A. Voĭna, Statistical estimation in a scheme of random variables on a Markov chain in the presence of incomplete observations, Teor. Veroyatnost. i Mat. Statist. 37 (1987), 16–26, 134 (Russian). MR 913905 (88k:62164)
  • 4. J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896 (15,445b)
  • 5. Patrick Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0233396 (38 #1718)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62M05, 60J27, 60J99, 93E11

Retrieve articles in all journals with MSC (2000): 62M05, 60J27, 60J99, 93E11


Additional Information

O. A. Voina
Affiliation: Department of Economics and Management, Chair for Quantitative Methods, Technical University of Koszalin, Koszalin, Poland
Email: avoina@hotmail.com

E. Czapla
Affiliation: Department of Economics and Management, Chair for Quantitative Methods, Technical University of Koszalin, Koszalin, Poland

DOI: http://dx.doi.org/10.1090/S0094-9000-05-00647-2
PII: S 0094-9000(05)00647-2
Received by editor(s): August 30, 2003
Published electronically: December 28, 2005
Article copyright: © Copyright 2005 American Mathematical Society